# SDR CALA2025072106766

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A53024
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{ EA 5510-01843 REV H 002 } RH HORIZONTAL STABILIZER FRONT SPAR STA 101.90 VERTICAL STIFFENER #3 CRACK AT LOWER TRANSITION RADIUS ( 212 ).   INSTALLED ALL REPAIR PARTS AT RH HORIZONTAL STABILIZER FRONT SPAR STA 101.90 VERTICAL STIFFENER #3 PER REF SRM 55-10-09-2R-4 REPAIR 4, SRM 51-40-02-0G-0.  INSTALLED ALL REPAIR PARTS AT RH HORIZONTAL STABILIZER FRONT SPAR STA 101.90 VERTICAL STIFFENER #3 PER REF SRM 55-10-09-2R-4 REPAIR 4, SRM 51-40-02-0G-0.
